Am allergic to antiflammatories, and tryed lyrica didn't help the pain. Is there anything that I can take
that will last all day without taking 8 or 9 pills? I'm seeing pain management in three weeks thought
I'd ask you people. Thank you.
Besides Lyrica there is Gabapentin (Neurontin) which is in the same family. However this usually requires a higher dose and you will be taking more "pills." I am sorry but I do not know of a similar medication that will allow you to take less "pills."
I don't know what type of pain you are experienced, it's source nor the level but there are medications that can help control pain besides those of the Lyrica family. Opiates are one of them. Are you on any opiates?
Hopefully one of our members has a better suggestion than I do. Sometimes weekend can be slower on the board.
Best of luck to you. Please let us know how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.